# SDR 0200689608

- Difficulty date: February 20, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- Aircraft time: 66,846 hours, 60,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

While station in DHN for an H ck, a hole and crack were found in the fwd side of the door pan of the fwd entry door.Repaired per EA 96-188361.
